# SDR CA060706004

- Difficulty date: July 2, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 43,007 hours
- Engine: Pwa JT8D9A
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 1032573
- Part serial: 747
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AIRCRAFT WAITING ON THE GATE TO BOARD PASSENGERS FOR DEPARTURE, SMOKE WAS OBSERVED IN THE COCKPIT. CAUSE OF SMOKE WAS DETERMINED TO BE THE NR 2 TRANSFORMER RECTIFIER. UNIT REPLACED WITH NO FURTHER DEFECTS.  (TC# 20060706004)
